# SDR UIEA2019123006172

- Difficulty date: December 26, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,175 hours, 19,865 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 21SN04333
- Part serial: CFL6678B
- Condition: Malfunctioned
- Location: Lt Engine Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL FILTER STATUS MESSAGE.   REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01. OPS CHECKED NORMAL. NO LEAKS OR DEFECTS NOTED.
